# SDR FKDA200705199

- Difficulty date: May 11, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 14,164 hours, 12,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6056 MCO-FLL (1140 PHX LCL), EMERGENCY LIGHT INOP ROW 12 A.  MX RESET OPS CHECKED GOOD.
